Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications


1990 | Journal Article | IST-REx-ID: 2481
Tsuchida, Kunihiro, et al. “Tissue Distribution and Quantitation of the MRNAs for Three Rat Tachykinin Receptors.” European Journal of Biochemistry, vol. 193, no. 3, Wiley-Blackwell, 1990, pp. 751–57, doi:10.1111/j.1432-1033.1990.tb19396.x.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3650   OA
Mallet, James, et al. “Estimates of Selection and Gene Flow from Measures of Cline Width and Linkage Disequilibrium in Heliconius Hybrid Zones.” Genetics, vol. 124, no. 4, Genetics Society of America, 1990, pp. 921–36.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner, Herbert, and Diane Souvaine. “Computing Least Median of Squares Regression Lines and Guided Topological Sweep.” Journal of the American Statistical Association, vol. 85, no. 409, American Statistical Association, 1990, pp. 115–19, doi:10.1080/01621459.1990.10475313.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4069
Edelsbrunner, Herbert. “An Acyclicity Theorem for Cell Complexes in d Dimension.” Combinatorica, vol. 10, no. 3, Springer, 1990, pp. 251–60, doi:10.1007/BF02122779.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4071
Edelsbrunner, Herbert, et al. An O(N^2log n) Time Algorithm for the MinMax Angle Triangulation. ACM, 1990, pp. 44–52, doi:10.1145/98524.98535.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4076
Agarwal, Pankaj, et al. Euclidean Minimum Spanning Trees and Bichromatic Closest Pairs. ACM, 1990, pp. 203–10, doi:10.1145/98524.98567.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3649
Turelli, Michael, and Nicholas H. Barton. “Dynamics of Polygenic Characters under Selection.” Theoretical Population Biology, vol. 38, no. 1, Academic Press, 1990, pp. 1–57, doi:10.1016/0040-5809(90)90002-D.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3651   OA
Barton, Nicholas H. “Pleiotropic Models of Quantitative Variation.” Genetics, vol. 124, no. 3, Genetics Society of America, 1990, pp. 773–82.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4060
Edelsbrunner, Herbert, et al. “Tetrahedrizing Point Sets in Three Dimensions.” Journal of Symbolic Computation, vol. 10, no. 3–4, Elsevier, 1990, pp. 335–47, doi:10.1016/S0747-7171(08)80068-5.
View | DOI | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, Herbert, et al. “Covering Convex Sets with Non-Overlapping Polygons.” Discrete Mathematics, vol. 81, no. 2, Elsevier, 1990, pp. 153–64, doi:10.1016/0012-365X(90)90147-A.
View | DOI
 

Filters and Search Terms

year=1990

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed